A Caltech Library Service

Integer charge transport in Josephson junctions

Avron, J. E. and Cross, M. C. (1989) Integer charge transport in Josephson junctions. Physical Review B, 39 (1). pp. 756-758. ISSN 0163-1829. doi:10.1103/PhysRevB.39.756.

See Usage Policy.


Use this Persistent URL to link to this item:


We describe a macroscopic demonstration of quantized adiabatic transport coefficients using superconductors coupled by Josephson junctions. The transport coefficients relate charges and currents to changes in potential differences and loop fluxes. They have geometrical significance and quantized average related to first Chern characters.

Item Type:Article
Related URLs:
URLURL TypeDescription
Additional Information:©1989 The American Physical Society Received 19 September 1988 J.E.A. acknowledges the hospitality given while at Caltech. The research was supported by National Science Foundation Grants No. DMS-8416049 and DMR-8715474. We wish to thank Peter Weichman for many helpful discussions.
Issue or Number:1
Record Number:CaltechAUTHORS:AVRprb89
Persistent URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:2709
Deposited By: Archive Administrator
Deposited On:21 Apr 2006
Last Modified:08 Nov 2021 19:50

Repository Staff Only: item control page